The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 10, Issue 4


Contents: J. Approx. Th. - oct01/dec01 TOC
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Thomas Hogan (hogan@math.ohio-state.edu)
Guest





PostPosted: Fri Dec 21, 2001 7:23 pm    
Subject: Contents: J. Approx. Th. - oct01/dec01 TOC
Reply with quote

#22 Contents: J. Approx. Th. - oct01/dec01 TOC

Table of Contents: J. Approx. Theory, Volume 112, Number 2, October 2001

Francisco Luquin
On multivariate quasipolynomials of the minimal deviation from zero
159--170

Tam'{a}s Erd'{e}lyi
Markov-type inequalities for products of M"{u}ntz polynomials
171--188

K. H. Kwon, L. L. Littlejohn, and G. J. Yoon
Orthogonal polynomial solutions of spectral type differential equations:
Magnus' conjecture
189--215

Horst Alzer, Stephan Ruscheweyh, and Luis Salinas
Inequalities for cyclic functions
216--225

Yunkang Liu
Approximation by Dirichlet series with nonnegative coefficients
226--234

Martin Burger and Andreas Neubauer
Error bounds for approximation with neural networks
235--250

Mourad E. H. Ismail, Galliano Valent, and Gang J. Yoon
Some orthogonal polynomials related to elliptic functions
251--278

Eggert Briem
Approximations from subspaces of $C_0(X)$
279--294

Yuan Xu
Representation of reproducing kernels and the Lebesgue constants on
the ball
295--310

Note

Akio Arimoto
Completeness of trigonometric system with integer indices
${e^{inx}; xinRR}$
311--317

Book reviews
318--325

Book review reply
326

Table of Contents: J. Approx. Theory, Volume 113, Number 2, December 2001

Guanzhen Zhou and Songping Zhou
Some remarks on equivalence of moduli of smoothness
165--171

Michael J. Johnson
Scattered date interpolation from principal shift-invariant spaces
172--188

Jes'{u}s de la Cal and Javier C'{a}rcamo
On certain best constants for Bernstein-type operators
189--206

Yang Wang
Subdivision schemes and refinement equations with nonnegative masks
207--220

Holly Carley, Xin Li, and R N. Mohapatra
A sharp inequality of Markov type for polynomials associated with
Laguerre weight
221--228

M. P. H. Wolff
Discrete approximation of unbounded operators and approximation of
their spectra
229--244

Pedro Ter'{a}n and Miguel L'{o}pez-D'{i}az
Approximation of mappings with values which are upper semicontinuous
functions
245--265

V. N. Konovalov and D. Leviatan
Kolmogorov and linear widths of weighted Sobolev-type classes on a
finite interval, II
266--297

A. L. Levin and D. S. Lubinsky
Green equilibrium measures and representations of an external field
298--323

Note

Yuguang Xu
A note on a continuous approximate selection theorem
324--325

Erratum

Volume {f 112}, Number 1 (2001), in the article ``Basic analog of
Fourier series on a $q$-linear grid" by J. Bustoz and J. L. Cardoso,
pages 134--157
326

Author index for Volume 113
327
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.026580 seconds : 19 queries executed : GZIP compression disabled